MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 441007
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd epicenter¿ single user software an application specimen management error was observed were obtained by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.
 
Additional Manufacturer Narrative
It was determined in review of this record that the incorrect guideline was used to complete the decision tree for this product.A new not reportable decision tree has been completed using the epicenter guidelines instead.After review it was determined to be a communication error due to loss of connection to instruments.This mdr should be considered cancelled.
 
Event or Problem Description

Brand Name
BD EPICENTER SINGLE USER SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11586567
Report Number1119779-2021-00580
Device Sequence Number2955955
Product Code JQP
UDI-Device Identifier00382904410070
UDI-Public00382904410070
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number441007
Device Catalogue Number441007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2021
Supplement Date Received by Manufacturer03/06/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1